# SDR AU510001859

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Block
- Part number: ALE2045BS
- Condition: Damaged
- Location: Alternator
- Part time: 200 hours
- Component: Alternator
- Component part number: ALT9522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR HAD HIGH RESISTANCE IN BOTH BRUSH BLOCK CONNECTIONS.
